Skip to Main content Skip to Navigation


hal-00977791v1  Journal articles
Ariela BrianiFranco Rampazzo. A density approach to Hamilton-Jacobi equations with t-measurable Hamiltonians
Nonlinear Differential Equations and Applications, Springer Verlag, 2005, 12 (1), pp.71-91. ⟨10.1007/s00030-004-2030-4⟩
hal-00975028v1  Journal articles
Ariela BrianiFranco Rampazzo. Lie algebraic obstruction to Gamma-convergence of optimal control problems
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2001, 40 (2), pp.370-392. ⟨10.1137/S0363012999363560⟩
hal-00975018v1  Journal articles
Ariela Briani. Convergence of Hamilton-Jacobi equations for sequences of optimal control problems
Communications in Applied Analysis, 2000, 4, pp.227-244
hal-00975031v1  Journal articles
Ariela BrianiFrancesca Prinari. A representation result for Gamma-limit of supremal functionals
Journal of Nonlinear and Convex Analysis, Yokohama, 2003, 2, pp.245-268
hal-00975011v1  Journal articles
Ariela Briani. A Hamilton-Jacobi equation with measures arising in Gamma-convergence of optimal control problems
Differential and integral equations, Khayyam Publishing, 1999, 12 (6), pp.849-886
hal-00975266v1  Journal articles
Ariela BrianiAdriana GarroniFrancesca Prinari. Homogenization of L-infinity functionals
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2004, 14 (12), pp.1761-1784
hal-00977661v1  Journal articles
Ariela BrianiAndrea Davini. Monge Solutions for discontinuous Hamiltonians
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2005, 11 (2), pp.229-251. ⟨10.1051/cocv:2005004⟩
...
hal-00339921v1  Journal articles
Ariela BrianiRégis Monneau. Time-homogenization of a first order system arising in the modelling of the dynamics of dislocation densities
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2009, 347, pp.231-236. ⟨10.1016/j.crma.2009.01.006⟩